Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Note on degree of trigonometric and polynomial approximation to an analytic function


Authors: J. L. Walsh and W. E. Sewell
Journal: Bull. Amer. Math. Soc. 44 (1938), 865-873
This work is cited by: Bull. Amer. Math. Soc., Volume 46, Number 4 (1940), 312--319
MathSciNet review: 1563892
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1938-06893-0